User Reviews for Depakene
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Depakene.
|Schizoaffective Disorder||2 reviews||28 medications|
|Seizures||1 reviews||48 medications|
|Seizure Prevention||2 reviews||32 medications|
|Summary of Depakene reviews||5 reviews||5.1|
Reviews for Depakene
For Seizure Prevention "I wouldn't give this to my worst enemy. The side effects are so severe that they outweigh any benefit regarding seizure control. After 2 years on this medication, I was a walking zombie."
LeiGirl (taken for 2 to 5 years) September 23, 2015
|2 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Seizures "I was on this for 4 1/2 years, right up to a very high dose. I got the side effect of constantly feeling hungry yet never feeling full, no matter how much I ate. That immediately caused me to gain 10 lbs. a month for 6 months: 60 pounds! It also gave me the side effects of major depression and a generally unpleasant mood overall. It was of the usual average effectiveness in controlling my seizures, which began due to neurological brain damage in a traffic accident. Note: This medication is highlyY dangerous to pregnant women. It will cause permanent damage to their fetus."
SensiblePi July 16, 2015
|4 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Bipolar Disorder "Appreciated what this medicine has done for me. I'm on a pretty high dose and haven't experienced any of the symptoms of nausea or anything like that except right in the very beginning and that quickly wore off."
tkdmom (taken for 2 to 5 years) October 5, 2013
|16 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Bipolar Disorder "My Doctor prescribed me this medication and on the first night I took it I had bad nausea. I told my doctor about it and decided to give it another chance a few days later. The second time it caused nausea, heartburn and left an acid feel in my mouth so I don't know if it works for other people but the side effects weren't worth it. "
cautiousgirl_87 July 6, 2011
|12 users found this comment helpful. Did you? Yes No||Report as inappropriate|